MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.7MM MTX FULL, 10; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.7MM MTX FULL, 10; DENTAL IMPLANT
Catalog Number TMTWB10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sinus Perforation (2277)
Date of Event 03/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A4: patient weight unknown / not provided.G4: premarket identification k113753/k112160.
 
Event or Problem Description
It was reported that the implant lost integration due to sinus perforation and was removed per indicated: loss of integration, sinus perforation.Additional appointment required to place a new implant.None symptoms were reported as a result of the event.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Zimvie received one (1) tmtwb10, (imp tm 4.7mm mtx full, 10) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use.No damage identified or signs of malfunction that would contribute to the reported event.Measurements match drawing.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Dhr review was completed for the subject lot number 1231424.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1231424 for similar events and no other complaint was identified.Review completed utilizing keywords: loss of integration : perforated sinus.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are missing or confusing instructions for use, clinician inadvertently selects an length of implant that is too long for the depth of osteotomy prepared.Therefore, based on the available information, a device malfunction did not occur.The reported event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
IMP TM 4.7MM MTX FULL, 10
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
MDR Report Key17859792
Report Number0002023141-2023-02732
Device Sequence Number5692614
Product Code DZE
UDI-Device Identifier00889024019034
UDI-Public(01)00889024019034(17)240824(10)1231424
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K132258
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/23/2024
Device Catalogue NumberTMTWB10
Device Lot Number1231424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale
Patient EthnicityNon Hispanic